# SDR CAL960337

- Difficulty date: March 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N76752
- Make and model: Boeing 727227
- Aircraft serial: 21248
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 10617844
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT NR 1852 - LAX - INSPECTION FOUND THE LEFT CENTER OVERWING EXTERIOR EMERGENCY LIGHT INOPERATIVE.  THE BATTERY POWER SUPPLY WAS REMOVED AND REPLACED.  (M)
